MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-IO POWER DRIVER; NEEDLE, HYPODERMIC, SINGLE LU

TELEFLEX MEDICAL EZ-IO POWER DRIVER; NEEDLE, HYPODERMIC, SINGLE LU
Model Number IPN915667
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.Associated report: 3011137372-2023-00074.
 
Event or Problem Description
Reported issue: the same driver failed during 2 different resuscitations on 2 different patients: after the driver failed initially failed on one patient, it was tested on an artificial bone and worked perfectly.Thus, it was put back into use, but then failed again on another patient.In both cases, a replacement driver was available and io access was achieved with the replacement driver.There was no delay in treatment.Both patients were not harmed by the defect.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Associated report: 3011137372-2023-00074.

Brand Name
EZ-IO POWER DRIVER
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LU
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16622475
Report Number3011137372-2023-00075
Device Sequence Number7325175
Product Code FMI
UDI-Device Identifier10816000013813
UDI-Public10816000013813
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915667
Device Catalogue Number9058
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient Age70 YR
Patient SexUnknown